Alert archive / Texas / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 87, NWS Lubbock, TX
NWS Lubbock, TX issued this severe thunderstorm warning at May 6, 2007, 4:27 AM CDT for Hall County, Texas. It was in force for 63 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 6, 2007, 4:27 AM CDT (09:27 UTC)
- Expired
- May 6, 2007, 5:30 AM CDT
- In force
- 63 min
- Issued by
- NWS Lubbock, TX
- Area
- Counties, with a storm outline in the text
County Hall County, TX
The radar
The Amarillo radar (KAMA), 117 km from the middle of the area, began a volume at 09:29 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Amarillo Airport, TX (KAMA), launched 00:00Z, 9.5 hours before the alert went out and 116 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 3236 m above ground
- 0-6 km bulk shear
- 55 kt
- 0-1 km storm-relative helicity
- 84 m²/s²
- 0-3 km storm-relative helicity
- 157 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.2
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS54 KLUB 060927
SVRLUB
TXC191-061030-
/O.NEW.KLUB.SV.W.0087.070506T0927Z-070506T1030Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LUBBOCK TX
427 AM CDT SUN MAY 6 2007
THE NATIONAL WEATHER SERVICE IN LUBBOCK HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
WESTERN HALL COUNTY IN THE PANHANDLE OF TEXAS.
* UNTIL 530 AM CDT
* AT 422 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
TURKEY...OR ABOUT 10 MILES EAST OF QUITAQUE...MOVING NORTHEAST AT
25 MPH.
* THE SEVERE THUNDERSTORM WILL IMPACT TURKEY AND TEXAS HIGHWAYS 86
AND 70 IN WESTERN HALL COUNTY..
LARGE HAIL...DAMAGING WINDS...AND VERY HEAVY RAINS ARE EXPECTED WITH
THIS STORM. TAKE COVER IN A SUBSTANTIAL SHELTER.
TO REPORT SEVERE WEATHER...PLEASE CALL THE NATIONAL WEATHER SERVICE
AT 8 0 6 7 4 5 1 2 9 0.
LAT...LON 3446 10095 3432 10093 3432 10056 3464 10069
3467 10086
$$3 follow-up statements
000
WWUS54 KLUB 060942
SVSLUB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LUBBOCK TX
441 AM CDT SUN MAY 6 2007
TXC191-061030-
/O.CON.KLUB.SV.W.0087.000000T0000Z-070506T1030Z/
HALL TX-
441 AM CDT SUN MAY 6 2007
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 530 AM CDT
FOR WESTERN HALL COUNTY...
AT 437 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LARGE SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS
CENTERED 9 MILES NORTHEAST OF TURKEY...OR ABOUT 17 MILES NORTHEAST
OF QUITAQUE...MOVING NORTHEAST AT 30 MPH.
SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE RURAL AREAS
NORTHEAST OF TURKEY...LAKEVIEW...AND TEXAS HIGHWAYS 86 AND 70.
LARGE HAIL...DAMAGING WINDS...AND VERY HEAVY RAINS ARE EXPECTED WITH
THIS STORM. TAKE COVER IN A SUBSTANTIAL SHELTER.
LAT...LON 3446 10095 3432 10093 3432 10056 3464 10069
3467 10086
$$000
WWUS54 KLUB 061004
SVSLUB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LUBBOCK TX
503 AM CDT SUN MAY 6 2007
TXC191-061030-
/O.CON.KLUB.SV.W.0087.000000T0000Z-070506T1030Z/
HALL TX-
503 AM CDT SUN MAY 6 2007
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 530 AM CDT
FOR HALL COUNTY...
AT 458 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING LARGE HAIL...
POSSIBLY UP TO THE SIZE OF GOLF BALLS...AND DAMAGING WINDS IN EXCESS
OF 60 MPH. THIS STORM WAS LOCATED 10 MILES SOUTH OF LAKEVIEW...OR
ABOUT 16 MILES SOUTHWEST OF MEMPHIS...MOVING NORTHEAST AT 25 MPH.
SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE MEMPHIS...RURAL
AREAS SOUTH OF LAKEVIEW...ESTELLINE...HIGHWAY 287 BETWEEN MEMPHIS
AND ESTELLINE...AND TEXAS HIGHWAY 86.
LARGE HAIL...DAMAGING WINDS...AND VERY HEAVY RAINS ARE EXPECTED WITH
THIS STORM. TAKE COVER IN A SUBSTANTIAL SHELTER.
LAT...LON 3446 10083 3433 10072 3433 10042 3475 10046
3467 10086
$$000
WWUS54 KLUB 061018
SVSLUB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LUBBOCK TX
516 AM CDT SUN MAY 6 2007
TXC191-061030-
/O.CON.KLUB.SV.W.0087.000000T0000Z-070506T1030Z/
HALL TX-
516 AM CDT SUN MAY 6 2007
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 530 AM CDT
FOR HALL COUNTY...
AT 513 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LARGE SEVERE THUNDERSTORM OVER HALL COUNTY. THIS STORM WAS
CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN
EXCESS OF 60 MPH. THE STORM WAS CENTERED JUST SOUTH OF LAKEVIEW...OR
ABOUT 7 MILES SOUTHWEST OF MEMPHIS...MOVING NORTHEAST AT 25 MPH.
THE STRONGEST PORTION OF THIS STORM WILL IMPACT MEMPHIS AND HIGHWAY
287 NEAR MEMPHIS BY 530 PM. OTHER LOCATIONS NEAR THE PATH OF THIS
STORM INCLUDE LAKEVIEW AND ESTELLINE.
LARGE HAIL...DAMAGING WINDS...AND VERY HEAVY RAINS ARE EXPECTED WITH
THIS STORM. TAKE COVER IN A SUBSTANTIAL SHELTER.
LAT...LON 3446 10083 3433 10072 3433 10042 3475 10046
3467 10086
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lubbock, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at May 6, 4:18 AM CDT, 9 minutes earlier.
Area forecast discussion, May 6, 4:18 AM CDT, 9 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LUBBOCK TX 418 AM CDT SUN MAY 6 2007 .SHORT TERM... VERY INTRIGUING CONVECTIVE FCST TODAY WITH THE LATEST NAM MODEL RUN INDICATING A THREAT FOR TORNADIC SUPERCELLS IN THE SE PANHANDLE/NRN ROLLING PLAINS THIS AFTN/EVE. FIRST OF ALL...PACIFIC COLD FRONT CONTINUES TO MOVE SE ACROSS THE CWA THIS MORNING IN DEFIANCE OF GUIDANCE WHICH UNANIMOUSLY STALLED IT OUT FURTHER NORTH AND WEST. FORTUNATELY...ONLY WEAK SHOWERS AND TSTMS HAVE DEVELOPED THIS MORNING IN VICINITY OF FRONTAL LIFT. EXPECT THIS SCATTERED ACTIVITY TO CONTINUE THROUGH THE MORNING HRS MAINLY ACROSS THE ROLLING PLAINS AS THE FRONT /SHOULD/ BEGIN TO LOOSE IT/S PUNCH AND STALL OUT. MEANWHILE...WATER VAPOR IMAGERY THIS MORNING SHOWS A SHTWV SWINGING AROUND THE BASE OF THE POTENT UPPER-LVL TROUGH OUT TO THE WEST. THIS SHTWV WILL MOVE THROUGH NM AND WTX TODAY. WHILE THE CORE OF THE ULJ WILL STAY TO THE WEST OF WTX...H5 JET MAX WITH 50-60KT WINDS SHOULD PROVIDE SOME DIVERGENCE AND LARGE-SCALE ASCENT. AT THE SFC...THERE IS SOME UNCERTAINTY REGARDING HOW THE SFC LOW...FRONT AND DRYLINE WILL EVOLVE TODAY. THE 06Z NAM FCST SHOWS TRIPLE-POINT DEVELOPMENT RIGHT IN THE MIDDLE OF THE CWA THIS AFTN WITH STRONGLY BACKED FLOW FROM BRISCOE COUNTY INTO CHILDRESS AND COTTLE COUNTIES NORTH OF A BULGING DRYLINE. THE 0Z GFS SHOWS THE SFC LOW AND DL BULGE FURTHER NORTH INTO THE SRN PANHANDLE WHILE THE RUC INDICATES A MORE ELONGATED SFC TROUGH FROM THE CENTRAL SPLNS INTO THE EASTERN PANHANDLE WITH MORE UNIFORM SOUTHERLY FLOW. IN ANY CASE...MODEL QPF SHOWS A GOOD SIGNAL OF CONVECTION ALONG AND EAST OF THE DRYLINE THIS AFTN AND EVE. WITH CONTINUED COOLING ALOFT...FCST SOUNDINGS DO NOT INDICATE MUCH IN THE WAY OF INHIBITION WITH SFC TEMPS IN THE UPPER 70S. ONE POSSIBLE MONKEY-WRENCH IN THE FCST FOR SEVERE TSTM ACTIVITY IS POTENTIAL FOR ONGOING CONVECTION TO WORK OVER THE ATMOSPHERE AND LIMIT SFC HEATING IN THIS AREA TODAY...THAT COULD PLAY A IMPORTANT ROLE. GIVEN THE POTENTIAL /PROGGED BY THE NAM/ FOR MLCAPES OF 2-3K J/KG...0-1 KM HELICITIES IN EXCESS OF 100 M2/S2 AND VERY LOW LCLS NORTHEAST OF THE TRIPLE- POINT...TORNADOES WILL BE POSSIBLE WITH POTENTIAL FOR A STRONG TORNADO. WILL EMPHASIZE THIS THREAT IN HWO. MORE TSTM ACTIVITY MAY BE POSSIBLE TONIGHT AS DRYLINE RETREATS AGAIN...THE NEXT PUSH OF COOLER AIR/NRLY WINDS MAY KEEP THE DL FROM MAKING IT FAR ON THE CAPROCK TONIGHT BUT WILL MAINTAIN LOW ORDER POPS OVER THE ENTIRE CWA AS THERE REMAINS MUCH UNCERTAINTY OVER EXACTLY HOW THE SFC FEATURES WILL EVOLVE. .LONG TERM... A FAVORABLE SYNOPTIC SCALE PATTERN FOR SEVERE WEATHER IS EXPECTED TO PERSIST THROUGH TUESDAY. HOWEVER...CONTINUED FORECAST UNCERTAINTIES WRT TO THE WESTERN U.S. CUT OFF AND SURFACE EVOLUTION MAKE HIGHLIGHTING A SPECIFIC LOCATION/TIME FOR THE GREATEST THREAT DIFFICULT. BY MONDAY MORNING RELATIVELY COOL/DRY SURFACE RIDGING WILL HAVE PUSHED SOUTH ON THE CAPROCK. THIS AS SUNDAY/S SHORTWAVE TROUGH AND THE INITIAL CENTER OF THE UPPER LOW LIFT NORTHEASTWARD. HOWEVER... HIGH THETA-E/CAPE AIRMASS IS EXPECTED TO ADVECT NORTHWESTWARD OVERSPREADING THE FA AGAIN BY MONDAY EVENING AS NEW AMPLIFICATION IN THE BASE OF THE WESTERN TROUGH INDUCES RETURN FLOW/WAA REGIME. UPGLIDE AND INCREASINGLY DIFFLUENT FLOW MAY PROVIDE SUFFICIENT FORCING/ASCENT FOR WIDESPREAD/DISORGANIZED CONVECTIVE MODES. HOWEVER IF CURRENT SURFACE PROGS VERIFY...AN EAST TO WEST/DIFFUSE SURFACE BOUNDARY MAY BE IN THE VICINITY...AND HIGHER INSTABILITY/SHEAR OVER THE SOUTHERN FA MAY PRESENT A RISK OF ORGANIZED SEVERE. THE NEXT ITERATION OF THE SOUTHWESTERN CUTOFF LOW WILL ATTEMPT TO EJECT TOWARD THE SOUTHERN ROCKIES ON TUESDAY AND THE FRONTAL BOUNDARY WILL AGAIN PUSH SOUTH THROUGH MOST OF THE AREA. AGAIN INCREASED DEEP LAYER FORCING/ASCENT MAY RESULT IN WIDESPREAD CONVECTION. A CONDITIONAL RISK OF SEVERE WILL EXIST...BUT IS HIGHLY CONTINGENT ON THE LOW LEVEL EVOLUTION. RELATIVELY WEAKER WIND FIELDS MAY EXIST ON TUESDAY IN PROXIMITY TO THE MID LEVEL LOW. THUS IT IS CURRENTLY BELIEVED THAT SUNDAY/MONDAY PRESENT A HIGHER THREAT OF SIGNIFICANT SEVERE WEATHER...BUT CONCERNS STEMMING FROM HEAVY RAINFALL MAY INCREASE. STORM CHANCES WILL FINALLY DECREASE /ALBEIT GRADUALLY/ FROM WEST TO EAST WEDNESDAY AS THE WESTERN U.S. TROUGH FINALLY EJECTS OVER THE SOUTHERN PLAINS. THE LATEST MEDIUM RANGE GUIDANCE IS SLOW TO PROPAGATE THIS FEATURE EAST OF THE OKLAHOMA/KANSAS VICINITY...AND THUS VERY LOW PROBABILITIES OF WRAP AROUND PRECIP WILL NEED TO BE MONITORED THROUGH FRIDAY. IMPROVING CONDITIONS ARE GENERALLY EXPECTED BY NEXT WEEKEND AS LOW AMPLITUDE RIDGING SHOULD BUILD OVER THE SOUTHERN ROCKIES. && .AVIATION... AT KLBB...MVFR CEILINGS AND POSSIBILITY OF LIGHT RAIN AND/OR TSTMS SHOULD CONTINUE THROUGH ABOUT 15-17Z...AFTER WHICH THE DEEP MOISTURE SHOULD BE SHUNTED EAST WITH VFR CONDITIONS AND SW WINDS UNTIL EVENING WHEN DRYLINE RETREATS AND MOISTURE/POSSIBLE LOW STRATUS RETURNS. KCDS WILL BE UNDER THE GUN MOST TODAY AND TONIGHT. SCATTERED -RA AND -TSRA ARE EXPECTED THIS MORNING...WITH THE POSSIBILITY OF +TSRA THIS AFTERNOON AND EVENING. MVFR CEILINGS SHOULD PREDOMINATE...BUT MAY SEE A BRIEF PERIOD OF CLEARING THIS AFTN WITH VFR CONDITIONS AND THEN THE POSSIBILITY OF IFR CONDITIONS OR WORSE WITH ANY SEVERE TSTMS. && .PRELIMINARY POINT TEMPS/POPS... FRIONA 78 49 65 48 65 / 20 20 50 50 50 TULIA 78 54 69 52 67 / 20 20 40 50 50 PLAINVIEW 81 57 69 52 70 / 20 20 50 50 50 LEVELLAND 81 55 68 52 69 / 20 20 50 50 50 LUBBOCK 82 60 71 53 71 / 20 20 50 50 50 BROWNFIELD 83 58 69 53 72 / 20 30 50 50 50 CHILDRESS 79 65 72 57 74 / 50 40 40 40 50 SPUR 84 62 72 56 72 / 50 40 40 40 50 ASPERMONT 84 64 69 61 76 / 50 50 30 40 50 && .LUB WATCHES/WARNINGS/ADVISORIES... NONE. && 33/20/33
Hazardous weather outlook, May 5, 5:55 PM CDT, 10 hours 32 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LUBBOCK TX 555 PM CDT SAT MAY 5 2007 TXZ021>044-062300- PARMER-CASTRO-SWISHER-BRISCOE-HALL-CHILDRESS-BAILEY-LAMB-HALE- FLOYD-MOTLEY-COTTLE-COCHRAN-HOCKLEY-LUBBOCK-CROSBY-DICKENS-KING- YOAKUM-TERRY-LYNN-GARZA-KENT-STONEWALL- 555 PM CDT SAT MAY 5 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE EXTREME SOUTHERN TEXAS PANHANDLE...SOUTH PLAINS AND ROLLING PLAINS. .DAY ONE...TONIGHT CONVECTIVE THERE REMAINS A SLIGHT RISK OF SEVERE THUNDERSTORMS EARLY THIS EVENING...AND AGAIN LATE TONIGHT FROM THE CENTRAL SOUTH PLAINS EAST THROUGH THE ROLLING PLAINS. THE RISK AREA IS GENERALLY ALONG AND EAST OF A LINE FROM TULIA...TO LEVELLAND...TO DENVER CITY. THUNDERSTORM DEVELOPMENT REMAINS POSSIBLE EARLY THIS EVENING ALONG AND JUST EAST OF THE DRYLINE...WHICH IS LOCATED NEAR THE CAPROCK ESCARPMENT. THE POTENTIAL FOR THUNDERSTORM DEVELOPMENT WILL BE LIMITED THIS EVENING DUE TO THE PRESENCE OF A LAYER OF WARM AIR...OR CAP...IN THE MID LEVELS OF THE ATMOSPHERE. ANY STORMS WHICH CAN OVERCOME THE CAP COULD BECOME SEVERE AND BE CAPABLE OF PRODUCING LARGE HAIL...DAMAGING WINDS AND POSSIBLY TORNADOES. THUNDERSTORM POTENTIAL IS EXPECTED TO DECREASE DURING THE MID TO LATE EVENING HOURS DUE TO THE LOSS OF DAYTIME HEATING AND LACK OF SUFFICIENT UPPER LEVEL ENERGY. HOWEVER...AS THE DRYLINE RETREATS WEST AND UPPER LEVEL ENERGY PASSES JUST TO THE NORTH OF THE AREA LATER TONIGHT...THE POTENTIAL FOR THUNDERSTORMS WILL INCREASE ONCE AGAIN. ANY STORMS THAT DEVELOP LATER TONIGHT COULD BECOME SEVERE AND BE CAPABLE OF PRODUCING LARGE HAIL AND DAMAGING WINDS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY A SLIGHT RISK OF SEVERE WEATHER WILL PERSIST THROUGH SUNDAY...WHEN A FEW SEVERE THUNDERSTORMS MAY IMPACT THE EXTREME SOUTHEASTERN PANHANDLE AND THE ROLLING PLAINS DURING THE AFTERNOON AND EVENING. ALTHOUGH A WIDESPREAD FLASH FLOODING THREAT IS NOT CURRENTLY ANTICIPATED...LOCALIZED HEAVY RAINFALL MAY OCCUR OVER THE ROLLING PLAINS AND THE SOUTHERN PORTIONS OF THE SOUTH PLAINS MONDAY AND TUESDAY. NO HAZARDOUS WEATHER IS CURRENTLY EXPECTED WEDNESDAY THROUGH FRIDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED EARLY THIS EVENING AND LATE TONIGHT.
In the hours before
Special weather statement, May 5, 10:40 PM CDT, 5 hours 47 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LUBBOCK TX 1040 PM CDT SAT MAY 5 2007 TXZ023-024-029-030-060445- SWISHER TX-BRISCOE TX-FLOYD TX-HALE TX- 1040 PM CDT SAT MAY 5 2007 ...STRONG THUNDERSTORM ACROSS EASTERN HALE...EASTERN SWISHER... WESTERN FLOYD...AND WESTERN BRISCOE COUNTIES... AT 1037 PM CDT NATIONAL WEATHER SERVICE METEOROLOGISTS WERE MONITORING RAPIDLY INTENSIFYING THUNDERSTORMS CENTERED ABOUT 5 MILES SOUTHEAST OF CLAYTONVILLE...OR ABOUT 15 MILES SOUTHWEST OF SILVERTON...MOVING NORTH AT 45 MPH. OTHER STRONG STORMS WERE DEVELOPING BOTH NORTH AND SOUTH OF THIS LOCATION. PERSONS IN THE PATH OF THESE STORMS SHOULD CLOSELY MONITOR WEATHER RADIO OR OTHER MEDIA FOR OTHER UPDATES AND POSSIBLE WARNINGS. BE PREPARED TO TAKE ACTION IF A WARNING IS ISSUED. BE ADVISED THAT A TORNADO WATCH REMAINS IN EFFECT TONIGHT.
Special weather statement, May 6, 4:22 AM CDT, 5 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LUBBOCK TX 422 AM CDT SUN MAY 6 2007 TXZ024-025-060945- BRISCOE TX-HALL TX- 422 AM CDT SUN MAY 6 2007 ...STRONG THUNDERSTORM ACROSS HALL AND BRISCOE COUNTIES... AT 417 AM CDT NATIONAL WEATHER SERVICE METEOROLOGISTS WERE MONITORING A STRONG THUNDERSTORM 2 MILES EAST OF VALLEY SCHOOLS...OR ABOUT 6 MILES EAST OF QUITAQUE...NEAR CAPROCK CANYONS STATE PARK...MOVING NORTHEAST AT 25 MPH. SMALL HAIL IS EXPECTED WITH THIS STORM. IF CAUGHT OUTSIDE...SEEK SHELTER INDOORS. STAY AWAY FROM WINDOWS. STORM INTENSITY IS INCREASING AND SEVERE WEATHER MAY DEVELOP RAPIDLY. BE PREPARED TO TAKE ACTION IF A WARNING IS ISSUED.
The office that day
Everything else NWS Lubbock, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 5, 9:12 PM CDT | Severe Thunderstorm Warning | LUB | Lynn | 48 min |
| May 5, 10:54 PM CDT | Severe Thunderstorm Warning | LUB | Briscoe, Floyd, Hale, Swisher | 51 min |
| May 5, 11:32 PM CDT | Severe Thunderstorm Warning | LUB | Briscoe, Swisher | 43 min |
| May 5, 11:38 PM CDT | Severe Thunderstorm Warning | LUB | Hale | 37 min |
| May 6, 12:16 AM CDT | Severe Thunderstorm Warning | LUB | Briscoe | 29 min |
| May 6, 5:27 AM CDT | Severe Thunderstorm Warning | LUB | Childress, Hall | 51 min |
| May 6, 1:41 PM CDT | Severe Thunderstorm Warning | LUB | Childress, Cottle | 64 min |
Nearby
Severe Thunderstorm Warnings in Texas, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.